# SDR SWAA2013100120582

- Difficulty date: September 19, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1152 BETWEEN LONGERON 1R TO LONGERON 2R.  R & R FORMER IAW SRM & DRAWING.
